# SDR DL76S970885

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410422A
- Condition: Delaminated
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 9 LEADING EDGE SLAT TRAILING EDGE WEDGE WAS FOUND TO HAVE THE UPPER SKIN DELAMINATED 4 FROM THE T/E AND 34 FROM THE INB'D END.  THE DAMAGE AREA MEASURES 6 FWD-AFT AND 5.5 INBD-OUTBD.  THE TRAILING EDGE WEDGE IS M/F 0.016 5052-H38 FACE SHEETS WITH A METALLIC HONEYCOMB CORE PER BMS 4-6, TYPE 4.1-25.  VISUAL AND COIN TAP INSP PER 1-65079-12AD, OPN 0302 TO DETERMINE EXTENT OF DAMAGE; TRIM BACK DISBONDED FACT SHT, VISUALLY INSPECT; REPAIR PER B767-300 SRM, 57-43-02, FIG 201; TAPER FWD AND SIDE EDGES FOR AE SMOOTHNESS.
